Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 22, 2014, 09:33:14 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 646924
  • Total Topics: 49282
  • Online Today: 220
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 125
Total: 129

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Rash after teeth cleaning. Antiretroviral sideeffect,amoxil allergy,syphilis or?  (Read 710 times)

0 Members and 1 Guest are viewing this topic.

Offline epiphanies

  • Member
  • Posts: 13
Well, I have been on treatment for 12 days (prezista,norvir,kivexa). The day before tomorrow I had a teeth cleaning and received amoxil at around 5 o clock. At eleven I took my meds and half an hour later I noticed a light rash on my forearms and lower legs... I visited my doctor, he told me that it might be an allergy and he gave me xozal... The rash is sometimes more intense and others not so much... Now my doc is on vaccation.Is it an allergy (it would be weird regarding that it started on the limbs) or a virus? Maybe even syphilis? I will visit a doctor, but I am kind of freaked out at the moment. If anyone had any similar experience please reply.

Offline Matty the Damned

  • Member
  • Posts: 12,239
  • Ninja Please
I doubt it's syphilis. The disseminated rash associated with syphilis occurs in the secondary stage and is quite distinct. It's usually most noticeable on the palms of the hands and the soles of the feet.

Are you still taking the amoxil?

MtD

Offline Dan0

  • Member
  • Posts: 480
http://www.rxlist.com/amoxicillin-side-effects-drug-center.htm

I've had this with Amoxicillin. Not saying that this IS it, but is a somewhat common effect.
You can be the ripest, juiciest peach in the world, and there's still going to be somebody who hates peaches.

"Honey, you should never ask advice from a drunk drag queen who has a show to do." - JG

06/2002 DX
10/2006 Atripla UD
10/2013 Stribild Still UD

Offline J.R.E.

  • Member
  • Posts: 7,251
  • Joined Dec-2003 Living positive, since 1985.
The rash is sometimes more intense and others not so much...

Hi,...

Some people may have a photo sensitivity to Amoxicillin.  In other words, if you are still on the Amoxicillin, and spending time in the sun, this may trigger it.

There are other antibiotics as well that for some may cause photo sensitivity.


Ray
Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 25 mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


Diagnosed positive in 1985,.. In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started on  HAART on October 24th, 2003.

 As of 8/25/14,  t-cells are at 402, Viral load <40

 Current % is at 11%

  
 62 years young.

Offline epiphanies

  • Member
  • Posts: 13
Τhanks for the replies, I am not on amoxil anymore,I only took once as prophylaxis for the teeth cleaning.

Offline epiphanies

  • Member
  • Posts: 13
Well,the doc I visited this morning told me tha probably amoxil caused the rash.My doc proposed that I keep taking my antiretroviral meds while another doc told me that the allergy could be due to the antiretrovirals and I should stop taking them in order to run some tests.Both of them are hiv specified. I decided to listen to my doc,but I have to ask him some things when he returns from holidays.. It's bad to be afraid of kivexa related allergy every night.I know it could get severe,even deadly,if it hapenned

Offline epiphanies

  • Member
  • Posts: 13
the rash is over, it was due to amoxil, I am allergic to penicillin, so I seem to be perfectly fine now. ;) thanks everyone.

Offline Jeff G

  • Administrator
  • Member
  • Posts: 12,730
  • How am I doing Beren ?
That's a relief ... congrats on the good news !

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.